# SDR DL72S960169

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564415
- Condition: Cracked
- Location: Fs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS REMOVED BY BLENDING AND SPOT FACING IN SEVERAL LOCATIONS ON THE UPPER SURFACE OF THE O/B AND I/B SKIN FLANGES, STRINGER 29L BETWEEN STA 950 AND STA 970.  MINIMUM REMAINING FLANGE THICKNESS WAS .100.  ALL CORROSION BLENDS ARE CONSIDERED ACCEPTABLE AS PERMANENT REPAIRS.  ALSO, THE STRINGER REQUIRES SPLICING BETWEEN STA 950F AND 970, DUE TO CRACKING AND EXTENSIVE CORROSION BETWEEN STA 970 AND 990.  THERE IS AN EXISTING SPLICE LOCATED AT STA 990 PLUS 10.  THIS REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FAA/DER FORM 8110-3, DL ERA 303010 REV A.
